Volume 29, Issue 4
The First Initial Boundary Value Problem for Parabolic Hessian Equations on Riemannian Manifolds

Changyu Ren

Commun. Math. Res., 29 (2013), pp. 305-319.

Published online: 2021-05

Preview Purchase PDF 4 2347
Export citation
  • Abstract

For a class of elliptic Hessian operators, one type of corresponding parabolic Hessian equations is studied on Riemannian manifolds. The existence and uniqueness of the admissible solution to the first initial boundary value problem for the equations are shown.

  • Keywords

Hessian operator, fully nonlinear, Riemannian manifold.

  • AMS Subject Headings

35K55, 35D05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-305, author = {Ren , Changyu}, title = {The First Initial Boundary Value Problem for Parabolic Hessian Equations on Riemannian Manifolds}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {305--319}, abstract = {

For a class of elliptic Hessian operators, one type of corresponding parabolic Hessian equations is studied on Riemannian manifolds. The existence and uniqueness of the admissible solution to the first initial boundary value problem for the equations are shown.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18999.html} }
TY - JOUR T1 - The First Initial Boundary Value Problem for Parabolic Hessian Equations on Riemannian Manifolds AU - Ren , Changyu JO - Communications in Mathematical Research VL - 4 SP - 305 EP - 319 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18999.html KW - Hessian operator, fully nonlinear, Riemannian manifold. AB -

For a class of elliptic Hessian operators, one type of corresponding parabolic Hessian equations is studied on Riemannian manifolds. The existence and uniqueness of the admissible solution to the first initial boundary value problem for the equations are shown.

Changyu Ren. (2021). The First Initial Boundary Value Problem for Parabolic Hessian Equations on Riemannian Manifolds. Communications in Mathematical Research . 29 (4). 305-319. doi:
Copy to clipboard
The citation has been copied to your clipboard